# SDR 96ZZZX3513

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9AX
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000016
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Stabilizer
- Part number: 5532000
- Condition: Bolts Loose
- Location: Fwd Attach
- Part time: 4,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE HORIZONTAL STABILIZER TO FACILITATE REPAIRS, NOTED THAT 6 OF THE 8 FORWARD ATTACH BOLTS WERE LOOSE. TWO OF THE SPACERS USED BETWEEN THE VERTICAL AND HORIZONTAL ATTACHMENT SHOWED SIGNS OF RUBBING.  SUBMITTER RECOMMENDS THAT A ONE-TIME INSPECTION OF THE FORWARD AND AFT ATTACH BOLTS BE CHECKED FOR PROPER TORQUE.
